# SDR DHL2007802537

- Difficulty date: February 8, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532973
- Condition: Cracked
- Location: Lt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT STUB WING UPPER INTERNAL RIB CRACKED STA XS 530.168 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EA NR 06783 IAW DOUGLAS DWG NR 9753297.  REMOVED CRACKED RIB IAW SRM 51-1-21, SRM 51-1-20D.  INSTALLED NEW RIB IAW DOUGLAS DWG NR 9753297, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 2A (TORQUE) REFER TO JC EA57100032-001-D (WO 600017917) FOR RIB FABRICATION.
